File Download

There are no files associated with this item.

Supplementary

Article: Optimal proportional reinsurance under dependent risks

TitleOptimal proportional reinsurance under dependent risks
Authors
Issue Date2012
PublisherSpringer. The Journal's web site is located at http://link.springer.com/journal/11424
Citation
Journal of Systems Science and Complexity, 2012, v. 25 n. 6, p. 1171-1184 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/199245

 

DC FieldValueLanguage
dc.contributor.authorHu, Fen_US
dc.contributor.authorYuen, KCen_US
dc.date.accessioned2014-07-22T01:09:57Z-
dc.date.available2014-07-22T01:09:57Z-
dc.date.issued2012en_US
dc.identifier.citationJournal of Systems Science and Complexity, 2012, v. 25 n. 6, p. 1171-1184en_US
dc.identifier.urihttp://hdl.handle.net/10722/199245-
dc.languageengen_US
dc.publisherSpringer. The Journal's web site is located at http://link.springer.com/journal/11424en_US
dc.relation.ispartofJournal of Systems Science and Complexityen_US
dc.rightsThe original publication is available at www.springerlink.comen_US
dc.titleOptimal proportional reinsurance under dependent risksen_US
dc.typeArticleen_US
dc.identifier.emailYuen, KC: kcyuen@hku.hken_US
dc.identifier.authorityYuen, KC=rp00836en_US
dc.identifier.hkuros231752en_US
dc.identifier.volume25en_US
dc.identifier.issue6en_US
dc.identifier.spage1171en_US
dc.identifier.epage1184en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats